Přejít k hlavnímu obsahu
Ústav Teorie Informace a Automatizace
cs
en
Drobečková navigace
Domů
Bibliografie
Ch. Li
Li Ch.
,
Saadaty R.
,
O'Regan D.
,
Mesiar Radko
,
Hrytsenko A.
:
A nonlinear fractional partial integro-differential equation with nonlocal initial value conditions
,
Mathematical Methods in the Applied Sciences vol.46, 16 (2023), p. 17010-17019
[2023]
Download
Download
DOI:
10.1002/mma.9486
Eidinejad Z.
,
Saadati R.
,
Mesiar Radko
,
Li Ch.
:
New Stability Results of an ABC Fractional Differential Equation in the Symmetric Matrix-Valued FBS
,
Symmetry-Basel vol.14, art. 2667
[2022]
Download
Download
DOI:
10.3390/sym14122667